Research ArticleOpen accessPhrase in the titleAn Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series SchemeRadwan Abu-Gdairi, Mohammed Al-Smadi, Ghaleb GumahJournal of Mathematics and Statistics, Vol. 11, Issue 2 · 18 Sep 2015 · 7,815 accessesView PDFCite
11 articles for “Fractional Differential Equation”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleAnalytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 7,214 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleStudy of Fractional Order Integro-Differential Equations by using Chebyshev Neural NetworkSarkhosh S. Chaharborj, Shahriar S. Chaharborj, Yaghoub MahmoudiJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 11 Feb 2017 · 7,406 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApproximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.Journal of Mathematics and Statistics, Vol. 12, Issue 1 · 26 Mar 2016 · 7,907 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,516 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,892 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCoupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,492 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,411 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,792 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,971 accessesView PDFCite